Computation of Greeks using binomial trees in a jump-diffusion model

Shintaro Suda, Yoshifumi Muroi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We propose a new algorithm for computing the Greeks in jump-diffusion settings using binomial trees. We further demonstrate that the Greeks for European options converge to the Malliavin Greeks in the continuous time model. Our proposed algorithm is efficient, because the price and the Greeks (Delta, Gamma, Vega, and Rho) can be computed simultaneously. Computation of the Greeks for American options is also discussed.

Original languageEnglish
Pages (from-to)93-110
Number of pages18
JournalJournal of Economic Dynamics and Control
Volume51
DOIs
Publication statusPublished - 2015 Feb 1

Keywords

  • Binomial tree
  • Greeks
  • Jump-diffusion model
  • Options

ASJC Scopus subject areas

  • Economics and Econometrics
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Computation of Greeks using binomial trees in a jump-diffusion model'. Together they form a unique fingerprint.

Cite this